# SDR HEEA061587

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Damaged
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIP OF HOUSING BROKEN AT BEARING SEAT ON TACHOMETER GENERATOR.
